# SDR 2001UALA01613

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 39,517 hours, 15,200 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 31EN16
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LE SLAT ASYM" EICAS MSG AND "LEADING EDGE" CAUTION LIGHT CAME ON IN CRUISE. NO FLAP MOVEMENT WITH HANDLE, ALTERNATE FLAPS WORKED FINE. SUPPLEMENTAL DATA UPDATE LEADING EDGE SLAT LOSS SENSOR SWITCH FAILED.REPLACED RIGHT INBOARD LEADING EDGE LOSS SENSOR SWITCH S10338.
